# SDR AALA202202144446

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737*
- Aircraft serial: 33330
- Aircraft time: 22,012 hours, 8,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APPEARS TO BE EXCESS SLACK IN FORWARD SERVICE DOOR SLIDE. TOO MUCH SLIDE. REMOVED AND REPACKED SLIDE ON R1 DOOR PER AMM 25-66-01.
